MathSciNet Relay Station
MathSciNet bibliographic data
MR2950573 40A35 (11B05 46A70)
Mohiuddine, S. A.; Aiyub, M. Lacunary statistical convergence in random 2-normed spaces. Appl. Math. Inf. Sci. 6 (2012), no. 3, 581–585.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement